# SDR 2007UALA04385

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 26,460 hours, 9,627 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING UNDER SEAT 16A PULLED OUT OF CONNECTOR.    STRAIGHTENED SOCKET LOCK AND REINSTALLED CONTACTS IN PLUG- OPS CHECK NORMALLY.
